Room Spinning/passing out issues...
OK ladies I need some input here.
I have been taking high blood pressure meds (very low dose of them) for a month. Have been going thru a stressful situation that has just recently settled.
On tuesday (yesterday) I was sitting down in a chair relaxing not getting up or anything - just sitting and i suddenly noticed the room spinning. it took a bit but then I felt better - I got up and walked around. etc.
Today I woke up and rolled over and opened my eyes and the room was spinning like crazy!!! so I thought (because I have a sinus infection) that I may have an ear infection! I laid there and concentrated on the door until the room stopped spinning then I got up. Mind you i wasn't getting up when it happened I was just laying there. So I go to see my Doc today for meds for my ear infection I think I have.
I see his partner - and while I am waiting for him the room starts to go dark, I start sweating profusely and my sports bra is getting wet - water is rolling off my forehead and such... disgusting.. I am feeling very sick... I get off the table and open the door to find the nurse who is like OH MY you are very pale!!! she comes in with the doc and they lay me down on my left side and just talk to me - they take my blood pressure and they say its LOW. quite low. (I don't know what it was)...
I was there for awhile and still feel quite light headed. The doc said my ears are perfectly clear! I would like you to know that I think I have gained a lot of water weight in the past month that I have been on these meds (about 2 pounds a week for 4 weeks) and before taking the meds I wasn't gaining like that at all !!!
and also, I was seeing black dots on and off and they were ON today during this episode. I was told to go home not take my blood pressure meds and lay down. I am to call my doc's nurse tomorrow if I still feel this way. I don't think I should be on the high blood pressure meds anymore since my stressful situation is over now but just wondering what you all thought. of course I have to listen to the doc and nurse tomorrow but didn't know if any one else experienced this...